Novel Results on Generalized Dissipativity of Two-Dimensional Digital Filters

Full text for this resource is not available from the Research Repository.

Ahn, CK, Shi, Peng ORCID: 0000-0001-8218-586X and Karimi, HR (2016) Novel Results on Generalized Dissipativity of Two-Dimensional Digital Filters. IEEE Transactions on Circuits and Systems II: Express Briefs, 63 (9). 893 - 897. ISSN 1549-7747

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33067
DOI https://doi.org/10.1109/TCSII.2016.2535039
Official URL http://ieeexplore.ieee.org/document/7419904/
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords generalised dissipativity; 2-D digital filters; Fornasini–Marchesini second form; FMS form; discrete form
Citations in Scopus 38 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login